OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4113

Title: Some Remarks on Fixed Points for Maps which are Expansive along one Direction
Authors: Pireddu, Marina
Zanolin, Fabio
Keywords: Fixed Points
Periodic Points
Topological Horseshoes
Covering Relations
Stretching and Expansive Conditions
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: Marina Pireddu, Fabio Zanolin, "Some Remarks on Fixed Points for Maps which are Expansive along one Direction”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 245–274.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: We present some fixed point theorems for planar maps which satisfy a property of path–expansion along a certain direction. We also show some links between these fixed point theorems and other recent results about covering relations and topological horseshoes.
URI: http://hdl.handle.net/10077/4113
ISSN: 0049-4704
MS Classification: 34C25
34C28
37B10
37C25
54H20
54H25
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
PiredduZanolin RendMat39.pdf445.38 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.